# SDR CA130916009

- Difficulty date: September 11, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 49,262 hours
- Engine: Cfmint CFM565A5
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 623977
- Condition: Failed
- Location: Hyd System
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) DURING TAXI OUT THE YELLOW HYDRAULIC SYS WAS CONTINUOUSLY HAMMERING.  CREW STOPPED TO CONFER WITH MOC AND WAS ADVISED TO RETURN TO GATE, DURING TAXI BACK TO GATE THE CREW RECEIVED EICAS OVERHEAT ON THE YELLOW HYD SYS AND CALLED FOR CFR SUPPORT.   YELLOW SYSTEM, NR 2 ENGINE DRIVEN HYD PUMP REPLACED IAW AMM 29-13-51.  
COWLING CLOSE C/S 83661.
